# SDR DALA2023053004270

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 68,826 hours, 25,860 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4706854) FOUND SEATS THROUGH OUT CABIN NOT SECURE. SECURED SEATS PER AMM 25-22. CHECKS GOOD. 54)
